Skip to Content

Hi I,m taking 60 mg Cymbalta and the sweat in work is pouring off me.Any others suffer from this?

Responses (6)

janiebme 18 Jun 2013

Hi Flinty-
Cymbalta does have side effects and I beleive that this is one of them. You did not say how long you have been on it? Side effects can last from 2-6 weeks usually. If you feel you are safe to get past the 4 week mark and still are having uncomforable side effects you may want to talk to your doctor.
If the doc changes you off Cymbalta try to titrate off and not go cold turkey because you may have withdrawl symptoms... no fun.
Hope you get better soon.

lady2882 19 Jun 2013

Just about everybody I know that has taken Cymbalta has had this side effect and unfortunately it is does not go away. I hate to imagine how hard the hot summer weather will be for you.
I no longer take cymbalta and it took 3 weeks off before the sweating started to slow down. I am still bothered by the heat and sweat much easier than I used to.

MuseMyself 19 Jun 2013

When I was on the drug it used to make me shake and sweat... most antidepressants have that side effect one thing doctor's sometimes add is a low dose of clonidine to help with these side effects... also clonidine is also used for panic attacks add on drug as well as other ailments such as restless leg... It's a blood pressure medication used for a variety of different disorders.
I hope that you find what you need...
Take care!

cowgirl keno 19 Jun 2013

Yes I take cymbalta, and when I started I sweat profusely, but I don't anymore, been on it for about a year.

flinty 19 Jun 2013

Thanks for the answers.I,ve been taking it for ten months now.I work outdoors and the sweat is crazy.I drink 4 litres of water in work to stay alive!

Thinking of asking the doctor to go back on Prozac.I stopped taking Prozac two years ago after being on it for ten years.I felt good and after about three months of taking nothing at all I had a major relaspe and went back on the Prozac.This helped a bit but didnt help as much as before so the doc tried Cymbalta.I feel no different on the Cymbalta than the Prozac.Overall i feel pretty good in myself,but the sweats are dreadfull.

pickles503 20 Jun 2013

I don't think it's the Cymbalta that's causing the sweating because I take it a number of meds and it could be anyone I take. I'm in post menopause. I carry a fan wherever I go. I can't wear make up or moisturizer because it all drains down my face. It's embarrassing.
I sympathies with what your going through. I've read that
Gabapentin helps with sweating. Talk this over with you doc.
May you have faith, hope and joy,
pickles503

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions